# SDR 97ZZZX1888

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799SC
- Make and model: Beech 60
- Aircraft serial: 067
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Melted
- Location: Nr 1 Dc Bus
- Part time: 793 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO REMOVE POWER FROM NR 1 RT DC BUS.  FOUND BUTT SPLICES (NYLON) AT P10 ON FRAME 26A WIRE NR P26A10T, P31B10T, P175A10, MELTED TOGETHER.  WIRE P175A10 COMES FROM THE AIRSTART LIMITER IN THE GENERATOR CONTROL PANEL.  THE AIRSTART LIMITER GETS ITS POWER FROM THE RT BATTERY THROUGH THE RT EMERGENCY BUS RELAY.  THE SPLICES JOIN THE 10 GAUGE WIRE TO 12 GAUGE WIRE WHERE IT GOES THROUGH P10.  THE SPLICES WERE REPLACED IAW LEAR SIL 20-002.  A SB ON THE SUBJECT IS FORTHCOMING.
